# SDR FDEA200901210293

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 7075007IC
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, LT FRAME SPLICE CORROSION, STA 740, STR 26L.  REMOVED AND REPLACED SPLICE PLATE STA 740, STR 26L IAW SRM 51- 40- 02.  SPLICE FABRICATED ON MAE TRAV NR T9/ 777465 IAW SRM 51-40-05.  CATEGORY A MAJOR REPAIR.
